ANA Discussion Forum
Post-Treatment => Headaches => Topic started by: kzanana on August 14, 2017, 06:31:27 pm
Background, AN removal 2008. Right side deaf. I have continuous headache,dizziness and nausea daily. I use a cane due to balance difficulties. I have used Tramadol and nerve blocks for the last 5 years to help the vice grip on my head that tightens as the day goes on and to keep the ax Man from slamming into the back of my head every 30 seconds.
My New Pain Specialist has suggested a chemical Ablation to both my Greater and lesser Occipital Nerves which is where I get my nerve blocks, every 90 days too. I recently moved from Washington State to Florida.
My question is, has anyone had this treatment done and how did you do ?? Were there any side effects? I'm very nervous that else something might go wrong.
Thanks for your help. Kathy
The Toxicity Of The MRI Contrast Agent, Gadolinium latest research "isn't pretty." Research the latest articles and data on Gadolinium---the viewpoint has changed since about 2007, on this contrast dye. This is interesting to "new patients" and existing "older patients."
The latest data is "good to know" regarding the contrast.
As for chemical ablation, please people let us know and share your experience to help others regarding the subject. We are all in this together. THANK YOU!